# SDR CA021204001

- Difficulty date: November 23, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 6,904 hours
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Part number: 3028325
- Condition: Broken
- Location: P3 Air Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE GOVERNOR WAS LAGGING BEHIND. THE ENGINEER CARRIED OUT SOME ADJUSTMENTS BUT THE ADJUSTMENTS DID NOT HELP. A P3 AIR LEAK CHECK WAS CARRIED OUT AND THE ENGINEER DISCOVERED AIR LEAKING NEAR THE P3 AIR FILTER. FURTHER INVESTIGATION REVEALED THE LINE WAS BROKEN THAT WENT FROM THE P3 AIR FILTER TO A FI TTING AND FROM THE FITTING ENDING UP AT THE FUEL CONTROL.
